# SDR UIEA2017071901241

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Bonding Jumper
- Part number: BACJ40D1028
- Condition: Worn
- Location: Apu Intake Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BONDING WIRES AT THE APU AIR INLET FLAP ACTUATOR FOUND WORN.  THE BONDING JUMPERS WERE REMOVED AND REPLACED IAW AMM 49-15-06, REV 121.
